# SDR 2005UALA00108

- Difficulty date: January 29, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 45,248 hours, 16,625 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Actuator
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNWANTED FUEL TRANSFER INDICATION. DEFECTIVE CROSS-FEED VALVE ACTUATOR.REPLACED CROSS-FEED VALVE.
